# SDR HEEA083467

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N30KH
- Make and model: Bell 206L-3
- Aircraft serial: 51527
- System (JASC): 2330 · Entertainment System
- Part: Speaker
- Part number: SA340STS
- Condition: Corroded
- Location: Pa System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PA SPEAKER CORRODED. SCRAPPED.
